# SDR AALA20180703013

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 71,042 hours, 9,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Part number: P070019002
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLASHLIGHT ASSEMBLY SUPPORT AT DOOR 1L BROKEN. REPLACED FLASHLIGHT ASSEMBLY AT DOOR 1L, CHECKED OK PER AMM 25-64-00. OPERATIONAL TEST OK PER AMM 25-64-01.
